On the asymptotic behavior of solutions to some nonlinear integral equations of convolution type

Lipovan, Olivia (2009) On the asymptotic behavior of solutions to some nonlinear integral equations of convolution type. Dynamics of Continuous, Discrete & Impulsive Systems. Series A: Mathematical Analysis , 16 (2). pp. 147-154. ISSN 1201-3390. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.watam.org/A/index.html

Abstract

For a class of nonlinear integral equations of convolution type we find necessary and sufficient conditions for the boundedness of nonnegative solutions. We also identify conditions for the solution to converge asymptotically to a determined limit.

Item Type: Article
Uncontrolled keywords: 45M05; Ams (mos) subject classification: 45g10; Asymptotic convergence; Nonlinear integral equation
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 14:35
Last Modified: 12 Feb 2013 16:34
Resource URI: http://kar.kent.ac.uk/id/eprint/31542 (The current URI for this page, for reference purposes)
  • Depositors only (login required):